MathSciNet Relay Station
MathSciNet bibliographic data
MR1720139 (2001a:93009) 93B05 (93E03)
Bashirov, Agamirza E.; Mahmudov, Nazim I. On concepts of controllability for deterministic and stochastic systems. SIAM J. Control Optim. 37 (1999), no. 6, 1808–1821 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement